# SDR 9610635501

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RIGHT AUXILIARY PITOT CAUTION MESSAGE APPEARED.  AIRCRAFT DIVERTED TO DEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT AUXILIARY PITOT TUBE.  SYSTEM OPERATIONAL CHECK OK.
